Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Brown watery semen, blood in urine, cough. Smoker and drinker

My husband has been producing brown watery semen , and two weeks ago he had some blood in his urine . he has had a cough for the past four weeks and said that it s because he has strained himself whilst coughing. I m a bit worried as he has never had this before and because he is a smoker and he drinks about 3 cans every night and about 8-9 cans on a saturday.
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your husband definitely needs a thorough medical evaluation urgently, as these symptoms could sometimes indicate something serious. Please take him to a doctor for a detailed evaluation. The excessive alcohol consumption and smoking are also quite worrying as they can cause several adverse health consequences.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor